# SDR AU990777

- Difficulty date: April 7, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727-77C
- Engine: Pwa JT8D7A
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Beam
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT HORIZONTAL STABILIZER UPPER TRAILING EDGE BEAM CORRODED FOR APPROXIMATELY 127 MM (5 INCHES) BETWEEN STN 200 AND STN 209.
